MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 07/19/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed.Most likely underlying root cause: mlc-18 - user has high glucose value.Test strip (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call to ensure that the initial concern was resolved - unable to establish contact with the customer at this time.
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.The customer is concerned with test results from results obtained of 303, 292, 441 and 290 mg/dl non-fasting and 292 and 134 mg/dl fasting.The customer's expected fasting blood glucose test result range is 110 - 130 mg/dl; an expected non-fasting range was not provided.At the time of the call, the customer feels well and did not report any symptoms.Customer stated she had been concerned when she had obtained the result of 441 mg/dl non-fasting on (b)(6) 2018 and that she had gone to the emergency room.Customer did not report she had been experiencing any symptoms.At the hospital, the customer's blood glucose test result was 232 mg/dl non-fasting.The diagnosis was hyperglycemia.The customer did not state that she received any treatment.The customer left the hospital the same day.No new medications or healthcare program had been suggested.Customer continued to use the truemetrix meter.During the call on (b)(6) 2018, a back to back blood test was not performed by the customer.The product is stored according to specification; opened vials are stored in the living room and unopened vials in the bedroom closet.The test strip lot manufacturer's expiration date is 08/22/2019 and open vial date is one month.Customer stated that she is sharing the meter with her sister and that the results of 124 and 252 mg/dl are her sister's results; these results were not included in the last five from the meter memory.Customer had disconnected the call; call back attempt had been made and was unable to establish contact with customer.The meter memory was reviewed for previous test result history: (b)(6).

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7779090
Report Number1000113657-2018-00858
Device Sequence Number13767678
Product Code NBW
UDI-Device Identifier00096295126655
UDI-Public(01)00096295126655
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/22/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1